MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION
Model Number SCP680300
Medical Device Problem Codes Energy Output Problem (1431); Infusion or Flow Problem (2964); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4 and a5: unknown/not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section d6a: if implanted, give date: not applicable as this is not an implantable device.Section d6b: if explanted, give date: not applicable as this is not an implantable device.Section e1: email address: unknown/not provided, as information was asked but it was not provided.Section e1: telephone number: (b)(6).Device evaluation: field service engineer (fse) visited site to service the system and found the iv drip tubing (intrafix brand) they use not giving a good flow during continuous irrigation and test chamber collapse intermittently.Tested with another iv drip tubing (sangofix brand) and the flow is good and test chamber is stable.User was advised to use sangofix brand iv drip tubing.Hand piece voltage and vacuum measured in specifications.System is working well.Manufacturing records review: the manufacturing records for the device were reviewed.No nonconformity report, documentation or labeling changes, and escalations are required.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.Use error may have caused/contributed to the reported event.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was corneal burn (thermal injury) on patient's left eye.No further information available.
 
Additional Manufacturer Narrative
It was identified on 06 nov 2023 that during field service in (b)(6), the phaco machine had irrigation flow issue during procedure and power issue.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
COMPACT INTUITIV
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key17722036
Report Number3012236936-2023-02294
Device Sequence Number17964204
Product Code HQC
UDI-Device Identifier05050474573628
UDI-Public(01)05050474573628
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K133115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCP680300
Device Catalogue NumberSCP680300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPO85
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale